Number of the records: 1  

Properties of Quasi-Hermitian Operators Inherited from Self-Adjoint Operators

  1. Title statementProperties of Quasi-Hermitian Operators Inherited from Self-Adjoint Operators
    Main entry-name Paseka, Jan (Author)
    Another responsib. Pulmannová, Silvia, 1939- (Author)
    Riečanová, Zdenka, 1935- (Author) - FEI Ústav informatiky a matematiky
    In International Journal of Theoretical Physics. -- Vol. 52 (2013), s.1994-2000
    LanguageEnglish
    Document kindRBX - článok z periodika
    CategoryADC - Scientific titles in foreign carented magazines and noticed year-books
    Year2013
    rok vydaniarok metrikyIFIF Q (best)SJRSJR Q (best)
    201320131.188Q30.479Q2
    article

    article

Number of the records: 1